# SDR 2007FA0000577

- Difficulty date: May 12, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N5094S
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135094
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock
- Part number: 6715003
- Condition: Broken
- Location: Nlg
- Part time: 3,220 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER LATCH HOOK WAS BROKEN OFF ALLOWING THE NOSE GEAR TO COLLAPSE.  (K)
